MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 SEPRAMESH IP; SURGICAL MESH
Catalog Number 5959812
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Ischemia (1942); Hernia (2240)
Date of Event 10/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-aug-2010) is considered to be a best estimate.This mdr represents sepramesh ip (device 2).Additional supplemental emdr's were submitted to represent the composix kugel mesh (device 1) and ventrio st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2009 ¿ patient was diagnosed with ventral incisional hernia thereby underwent open repair with implant of composix kugel mesh (device 1).Per operative notes, in the midline, hernia sac was excised and adhesions were reduced.The large composix kugel mesh (device 1) was placed over the defect and secured with sutures and tacks.¿ (b)(6) 2010 ¿ patient was diagnosed with incarcerated recurrent ventral incisional hernia and pain thereby underwent laparoscopic repair with implant of sepramesh ip mesh (device 2).Per operative notes, ¿the significant amount of adhesions involving mesh (device 1) and small bowel were lysed.The hernia contents were reduced and sepramesh ip (device 2) was placed over the hernia defect and sutured.¿ (b)(6) 2018 ¿ patient was diagnosed with left flank incisional hernia thereby underwent robotic repair with removal of composix kugel mesh (device 1) and implant of ventrio st mesh (device 3).Per operative notes, ¿the old mesh (device 1) was seen contracted and wadded up superfascial to previous mesh (device 2).The mesh (device 1) was removed.The overlying skin in this area was thinned and ischemic.Adhesions of anterior abdominal wall was lysed.The left flank incisional hernia was repaired with ventrio st mesh (device 3) and sutured.The fascia was closed and sutured.¿.

Brand Name
SEPRAMESH IP
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23616605
Report Number1213643-2025-01112
Device Sequence Number9072564
Product Code FTL
UDI-Device Identifier00801741031830
UDI-Public(01)00801741031830(17)120828(10)HUUH1079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063739
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2012
Device Catalogue Number5959812
Device Lot NumberHUUH1079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale